# SDR CALA2024111201113

- Difficulty date: November 11, 2024
- Submitted: November 12, 2024
- Operation: Air carrier
- Aircraft: N27246
- Make and model: Boeing 737824
- Aircraft serial: 28956
- Aircraft time: 72,636 hours, 27,655 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 024147000
- Part serial: 90520025A629
- Condition: No Test
- Location: E/E Bay
- Part time: 8,574 hours, 3,375 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

RTO 6OKTS ELEC MASTER CAUTION ELEC OVERHEAD LIGHTBITE TEST NO STORED FAULTS. PLS REF LOG PAGE 9827817 FOR WORKS PREFORMED PREVIOUSLY. TS PER FIM 24-31 TASK 801. NO MX MSG WAS RECORDED. STAT INV VOLTS= 114VAC & FREQUENCY =400HZ.  PERFORMED ELECT LIGHT BITE PER FIM 24-31 TASK 801, FOUND NO FAULTS ON BITE. BPCU BITE PERFORMED PER FIM 24-41 TASK 801, BPCU PASSED. OPS TEST OF DC SYSTEM PER AMM 24-31-00-700-801, TRU'S BUS TRANSFER AND RELAYS PASSED. DURING BATTERY DISCHARGE TEST   BATTERY IAE AMM 24-31-11-710-801, TEST FAILED. DISCHARGED NORMALLY AT -38 AMPS AT -30 AMPS WITH BATT VOLTAGE AT 27VDC, AMPS DROPPED TO ZERO WITH NO STEP DOWN IN AMPS.  DURING HIGH POWER RUN #2 ENG FREQUENCY FLUCTUATED BUT REMAINED WITHIN LIMITS. #2 IDG SERVICED AS REQUIRED. DUE TO FAILED BATTERY DISCHARGE CHECK, REPLACED MAIN BATTERY PER AMM 24-31-11-000-801-001, 400-801-001. BATTERY INSTALLATION TEST PERFORMED PER SUBTASK 24-31-11-860-035-001, BATTERY PASSED. AS PRECAUTIONARY REPLACED BATTERY CHARGER PER AMM 24-31-21-000-802-002, 400-802-002, PERFORMED MAIN BATTERY CHARGER OPERATIONAL TEST PER AMM 24-31-21-710-801,
